Journals / Journal of New Theory / 2015 / Sayı: 2

SOME PERTURBED TRAPEZOID INEQUALITIES FOR m- AND (α, m)-CONVEX FUNCTIONS AND APPLICATIONS

Pages
69–79
Publication Date
2015-03-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

After, applications to special means have also been presented

📌 3 Key Takeaways

🎯
Objective & Hypothesis:− In this paper, the Authors establish some new inequalities related to perturbed trapezoidinequality for the classes of functions whose second derivatives of absolute values are m and (α, m)convex.
📊
Key Findings & Data:− In this paper, the Authors establish some new inequalities related to perturbed trapezoidinequality for the classes of functions whose second derivatives of absolute values are m and (α, m)convex.
💡
Conclusion & Impact:After, applications to special means have also been presented
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:− Hermite-Hadamard inequalities · m- and (α · m)-convex functions

Abstract

− In this paper, the Authors establish some new inequalities related to perturbed trapezoidinequality for the classes of functions whose second derivatives of absolute values are m and (α, m)convex. After, applications to special means have also been presented

🔖

Cite This Article

TUNÇ, M., ŞANAL, Ü. (2015). SOME PERTURBED TRAPEZOID INEQUALITIES FOR m- AND (α, m)-CONVEX FUNCTIONS AND APPLICATIONS. Journal of New Theory, Sayı: 2, 69–79. https://ajindex.com/articles/674791

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...